# SDR REXA2022080801782

- Difficulty date: June 25, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670319371
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 20L BETWEEN FS.333-FS.349	REMOVED & REPLACED  STRINGER 20L I.A.W. CRJ 700 SRM'S 51-42-06-001-001-A01, 51-42-21-001-001-A01, & 51-40-11-001-001-A01.
